# SDR LR7A9988

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 342718
- Condition: Cracked
- Location: Bs 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK, FOUND LT AND RT FS 858 UPPER GUSSETS CRACKED AT BL 61, WL 256.  REPLACED GUSSETS IAW SRM 583-51-10, PG 4.
